It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am on differin and i noticed it says not to tan or whatever but i have taned my whole life and i cant take this i am sooo pasty looking...i was wondering if ne1 ever did tan while on this or anything like it? I cant take it nemore! but im scared if i tan it will cause problems! thanks
I really wouldn't recommend it. I was on Differin, I tried to tan, and all I did was burn. And red marks got darker. Eek. Not fun.
Yea i figured it wasnt lol but ive been on differin a week now and my face is almost clear so maybe i will wait till im a lil more clear ... but I never burned before but i guess now i might ... maybe ill use spf or cover my head but then id look a lil freaky with a tan body and pale face lol well thanks!
Be grateful for your skin now. Some treatments of years past caused great problems in later years.

When I was a young person with acne, x-ray treatment was the vogue. Fried my face deluxe and I had great complection for several years and then the aftermath began. "Skin cancers". Now I have scars on face from surgeries removing pre cancers and cancers.

The sun during your younger years added to sun in later years adds up to skin damage by the sun and more likely you will have skin cancers. Better stay out of the sun, enjoy a white face and be healthy all thru retirement years.

Once your skin becomes sensitive as a result of medications it is best to not become sunburned. In fact you will burn very quick. Many antibiotics taken for various reasons makes a person more sensitive to the sun.

Marie





All times are GMT -7. The time now is 02:26 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!